# SDR 0203743141

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 1,500 hours, 737 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 500 FEET ENGINE NR 1 EXPERIENCED SEVERE VIBRATION.  THRUST WAS REDUCED AND VIBRATION DECREASED.  ENGINE NR 1 OIL LOSS WAS THEN NOTICED AND ENGINE NR 1 WAS SHUTDOWN. FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING. MAINTENANCE FOUND FOUR DAMAGED FAN BLADES DUE TO A BIRD STRIKE AND THE OIL OUT LINE OF THE FUEL/OIL HEAT EXCHANGER LOOSE.  ENGINE BORESCOPE INSPECTION CHECKED GOOD.  REPLACED 8 FAN BLADES, TIGHTENED OIL COOLER LINE AND PERFORMED ENGINE NR 1 RUNUP, VIBRATION LEVELS IN LIMIT.
